# SDR SWAA2015011235690

- Difficulty date: December 23, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 56,658 hours, 32,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK CORRODED AT BS 400.  R & R SEAT TRACK FROM IAW DWG & SRM.
